Positive solutions of nonlocal fractional boundary value problems

John R. Graef, Lingju Kong, Qingkai Kong, Min Wang

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


The authors study a type of nonlinear fractional boundary value problem with nonlocal boundary conditions. An associated Green's function is constructed. Then a criterion for the existence of at least one positive solution is obtained by using fixed point theory on cones.

Original languageEnglish (US)
Pages (from-to)283-290
Number of pages8
JournalDiscrete and Continuous Dynamical Systems - Series S
Issue numberSUPPL.
StatePublished - Nov 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Positive solutions of nonlocal fractional boundary value problems'. Together they form a unique fingerprint.

Cite this